# SDR CALA9800496

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73751
- Make and model: Boeing 727227
- Aircraft serial: 21247
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 754
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 CRACK IN FLOORBOARD ATTACH ANGLE AT FS 754, LBL 1.  THE CRACKED AREA WAS CUT OUT.  AN ANGLE REPAIR WAS FABRICATED AND INSTALLED IAW SRM 51-40-3, 51-40-5, AND 51-30-2.
